≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

catharis side effect

I am 25 years
My doctor gave me catharis for my posterior urethra and orifice urethra stricture and burning first it worked well. But when I took onion and aconite wrongly it was retention of urine and gave much pressure on only left back (kidney) and bladder also chest. He advised me to take catharis. I took and I was full ok. But he told to take catharis again and retention of urine and all complication came again . I took catharis again and all was ok. after that I was ok for long. But once again unfortunately I took onion with salad and all completion came again . This time doctor gave me catharis M/8(50 milicimel potency) directly. This time complication did not came all but urination is not fully complete and pain and heavy pressure on back both newly on right and feel pain during inspiration sometimes on right sometimes on left . Catharis is not working anymore now. But wart on penis is increasing,new fold of muscle under glans penis skin increasing day by day now I and my doctor are at a loss what to do. Pease help
 
  tawhid on 2016-11-05
This is just a forum. Assume posts are not from medical professionals.
 
mnaari 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.